# SDR SIMA200715601

- Difficulty date: May 31, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 18,685 hours, 19,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 2013BR
- Part serial: B0105
- Condition: Failed
- Location: Emergency Light
- Part time: 1,325 hours, 1,182 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT WILL NOT STAY ILLUMINATED.  REMOVED AND REPLACED FOUR EMERGENCY POWER PACKS IAW EMB AMM 33-50-04.  OPERATIONAL CHECK GOOD, AIRCRAFT RETURNED TO SERVICE.
